# SDR BB08067

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE FLASHLIGHT AT DOOR L-2 WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT AT DOOR L-2.  OPERATIONALLY CHECKS OK.
